# SDR MASA200700687

- Difficulty date: October 12, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 25,083 hours, 18,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2818 DSM - OVERNIGHT - RT NR 2 EXTERIOR EMERGENCY LIGHT INOP.  MX REPLACED THE LAMP, OP CHECK GOOD.
